# SDR REXA201811201100

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,368 hours, 25,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 VERT POST LBL 27.00 LWR IB ANGLE CRACKED
REPAIR COMPLETED BY 1 VISION REPAIR STATIN 10VR169C ON WO#2553 PER REO 601R-53-41-056
